# SDR UIEA2013062600342

- Difficulty date: June 26, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 1,793 hours, 323 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 388250017
- Part serial: 37181
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU AUTO SHUTDOWN.  R & R APU FUEL CONTROL UNIT IAW AMM 49-11-01. OPS & LEAK CHECKED GOOD.
